A 29-year-old female asked:
i have taken tamiflu (oseltamivir) for last 4 days and today, but i am still nauseous. how can i stop it?
2 doctor answers
Dr. Jalal Zuberi answered
44 years experience Pediatrics
Prob a side effect.: Regardless of whether you had a positive flu test or not before starting Tamiflu, (oseltamivir) you are on your last day of treatment. If nausea doesn't diminish once you stop the drug, pl get checked again by your physician for associated complications of flu, including sinus disease and pneumonia etc.
Answered on Sep 29, 2016
Dr. James Ferguson answered
45 years experience Pediatrics
Maybe... stop it: Unfortunately, the med may also cause nausea in some. If the worst of the flu is past, or you are not on it for exposure, I would consider stopping it for a day a reasonable thing to try.
Answered on Nov 23, 2014
People also searched for:
I just finishex taking bactrium for ten days and i still have the urge to pee alot but i dont have to
I got a blood in sputum in yesterday as well and today in morning and before i had fever for 2 nights in day time i took medicine but i manage it but i am still having cough please suggest me
I have been smoking for 1 and half years and stoped 3 days ago and also have a urine nicotine test in 4 days can i pass the test
HAD A SLIGHTY POSTIVE AND A NEGATIVE PREGNACY TEST BUT STILL HAVE SYMPTOMS ALSO GOT PERIOD 2 DAYS HOW LONG SHOULD I WAIT
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!